Volume 4, Issue 1 (Journal of Control, V.4, N.1 Spring 2010)                   JoC 2010, 4(1): 12-21 | Back to browse issues page

XML Persian Abstract Print


Abstract:   (8224 Views)
In this paper, a new method for robust controller design for systems with ellipsoidal parametric uncertainty in terms of solutions to a set of Linear Matrix Inequalities (LMIs) is proposed. It is well-known that the resulted closed-loop robust performance depends as much on the controller as it depends on the shape of the uncertainty set. Subsequently, joint robust controller design/ uncertainty set shaping is investigated. Therefore, using input design in system identification, uncertainty set would be shaped for robust control design. This way, desired closed-loop performance and controller structure would be translated into the requirements on the input signal spectrum. The Simulation results show the effectiveness of our proposed method.
Full-Text [PDF 272 kb]   (2140 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2014/08/22 | Accepted: 2014/08/22 | Published: 2014/08/22

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.